Press "Enter" to skip to content

Doliprane Tabs 1000mg 8 tablets

Last updated on May 10, 2026

Doliprane 1,000 mg (1 g) tablets contain paracetamol and are recommended for the symptomatic treatment of mild to moderate pain and/or feverish states, as well as pain caused by degenerative osteoarthritis.

Suitable for adults and children weighing more than 50 kg (110.2 pounds or 7.9 stone approximately ages 15 and over).

Dosage
For adults and children weighing more than 50 kg (i.e. from about 15 years old).

The usual dose is 1 tablet per dose, to be renewed after 6 to 8 hours. If necessary, the setting can be repeated after at least 4 hours.

Composition

The active substance is:
Paracetamol 1000 mg
The other ingredients are: povidone, pregelatinized starch, sodium carboxymethyl starch (type A), talc, magnesium stearate.

Disclaimer! This statement has not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.

US Market price: 21.95 US$/box + $28.50 Standard Shipping with Taxes/per order (4 boxes max)

The picture is for illustration only. The packaging can be changed by the manufacturer. All packs include English informational leaflet. [!brand:Doliprane!][!gtin:3400935955838!]